Top 10 Levocetirizine Dihydrochloride Tablets, USP 5mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Antihistamine, 5 mg, 80 Count, Amazon Basic Care Levocetirizine Dihydrochloride Tablets, All Day Allergy Relief

#ad
Amazon Basic Care #ad - Gluten free: amazon basic Care Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free. Works fast: clinically proven relief in 60 minutes.

All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens. Active ingredient: this amazon basic care product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR. Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height3.25 Inches
Length1.69 Inches
Width1.63 Inches
Part NumberFETEGT350

2. Velocity Pharma

#ad

USP 5mg | 24 Hour Allergy Relief | 180 Count, Velocity Pharma Levocetirizine Dihydrochloride Tablets

#ad
Velocity Pharma #ad - By velocity Pharma. Levocetirizine Dihydrochloride Tablets, USP 5mg. Value size - 180 Count Tablets.
BrandVelocity Pharma #ad
ManufacturerVelocity Pharma #ad
Part Number190706b

3. GLOBAL DISTRIBUTORS, INC.

#ad

USP 5mg, Global Pharma Levocetirizine Dihydrochloride Tablets, 120 Count, 24 Hour Allergy Relief

#ad
GLOBAL DISTRIBUTORS, INC. #ad - Active ingredient: Levocetirizine Dihydrochloride USP, 5mg. 120 tablets. Relief from: sneezing, throat and Eyes, Itchy Nose, Runny Nose, Watery Eyes.24 hour allergy Relief.
BrandGLOBAL DISTRIBUTORS, INC. #ad
ManufacturerGLOBAL DISTRIBUTORS, INC. #ad
Height5 Inches
Length4 Inches
Width2.5 Inches

4. HealthCareAisle

#ad

Levocetirizine Dihydrochloride Tablets USP, 24-Hour Allergy Relief, 5 mg – 80 Tablets – Original Prescription Strength Allergy Medication, 80 Count Pack of 1, HealthCareAisle Allergy Relief

#ad
HealthCareAisle #ad - Clinically proven allergy relief in 60 minutes. Prescription strength allergy medication: Levocetirizine Dihydrochloride is an allergy medicine clinically proven to relieve indoor and outdoor allergies.

All-day allergy relief: take once daily in the evening to relieve allergy symptoms for up to 24 hours; see package label for warnings, directions and other important information; use only as directed. Comparable to the national brand: Has the same active ingredient as Xyzal Allergy 24HR*. Our levocetirizine dihydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height3 Inches
Length1.75 Inches
Weight0.12 Pounds
Width1.75 Inches

5. Camber

#ad

USP | 24 Hour Allergy Relief | 5 mg | 80 Count, Camber Allergy Relief Levocetirizine Dihydrochloride Tablets

#ad
Camber #ad - Directions: for adults and children 6 years old and over take one 5mg tablet once daily. Allergy medicine: levocetirizine all day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, itching of the nose or throat.

Original prescription strength: camber all Day Allergy Levocetirizine dihydrochloride 5 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Read package insert on the bottle for full directions before use. Provides 24 hour symptom relief: one dose of levocetirizine dihydrochloride 5 mg provides all-day allergy relief for indoor & outdoor allergies, runny nose, and 24 hour relief of: sneezing, itchy watery eyes, itchy throat or nose. Active ingredient: compare to the active ingredient in Xyzal Allergy 24HR*.
BrandCamber #ad
ManufacturerCamber #ad
Height2 Inches
Length4 Inches
Width4 Inches
Part Number1

6. Camber

#ad

USP | 24 Hour Allergy Relief | 5 mg | 35 Count, Camber Allergy Relief Levocetirizine Dihydrochloride Tablets

#ad
Camber #ad - Directions: for adults and children 6 years old and over take one 5mg tablet once daily. Read package insert on the bottle for full directions before use. Allergy medicine: levocetirizine all day Allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy watery eyes, itching of the nose or throat.

Active ingredient: compare to the active ingredient in Xyzal Allergy 24HR*. Provides 24 hour symptom relief: one dose of levocetirizine dihydrochloride 5 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing, itchy watery eyes, runny nose, itchy throat or nose. Original prescription strength: camber all Day Allergy Levocetirizine dihydrochloride 5 mg is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over.
BrandCamber #ad
ManufacturerCamber #ad
Height1.5 Inches
Length3.5 Inches
Width2.5 Inches
Part Number1

7. Good Sense

#ad

5 mg, 35 Count, Antihistamine, All Day Allergy Relief, GoodSense Levocetirizine Dihydrochloride Tablets

#ad
Good Sense #ad - Indoor and outdoor allergens: provides all day allergy relief by temporarily relieving symptoms due to hay fever or other upper respiratory allergies: sneezing, runny nose, itchy nose or throat and itchy, watery eyes.

Gluten free: goodsense Levocetirizine Dihydrochloride Tablets, 5 mg, are gluten free. Works fast: clinically proven relief in 60 minutes. Active ingredient: this goodsense product contains levocetirizine dihydrochloride, an antihistamine which compares to the active ingredient in XYZAL Allergy 24HR. All day allergy relief: This allergy medication provides 24 hour symptom relief from indoor and outdoor allergens.
BrandGood Sense #ad
ManufacturerAmazonUs/PERS8 #ad
Height3.25 Inches
Length1.63 Inches
Width1.69 Inches
Part Number1

8. WELMATE

#ad

WELMATE | Allergy | Levocetirizine Dihydrochloride 5mg | Non Drowsy | Fast Acting | 24hr Support | Runny Nose, Watery Eyes, Sneezing | Antihistamine | Allergy Medication | 180 ct

#ad
WELMATE #ad - Provides a full 24 hours of coverage to ensure day and night support. Directions for use: take by mouth once a day in the with or without food.

Works on indoor & outdoor allergens: gives you all-day support from sneezing, itchy/watery eyes, cats and dogs, runny nose, itchy nose & throat caused by pollen, dander, dust, trees and flowers. Fast acting support: starts working in as little as 60 minutes. For adults and children 12 years and over. Over the counter: medication that provides the same effectiveness as you would get from a doctors prescription. Welmate allergy Relief contains levocetirizine dihydrochloride 5mg. Do not take more than 1 tablet within a 24hr period. Adults 65 & older, ask a doctor.
BrandWELMATE #ad
ManufacturerWelmate #ad

9. Xyzal

#ad

Original Prescription Strength, Xyzal Allergy Pills, 80-Count, 24-Hour Allergy Relief

#ad
Xyzal #ad - Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.

Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Maximum strength relief: Xyzal is full prescription strength available without a prescription.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Width1.44 Inches
Part Number230197
Model230197

10. Curist

#ad

Allergy Pills, 24 Hour Allergy Relief, Allergy Medicine, Generic Xyzal Levocetirizine 5 mg, 90 Tablets, Curist

#ad
Curist #ad - Say hello to the strongest levocetirizine on the market, watery eyes, itchy, not even Xyzal is stronger! Fight your toughest allergy symptoms: Say goodbye to sneezing, a runny & itchy nose, & a scratchy throat, and get back to feeling your best.

Long lasting allergy relief: active ingredients Levocetirizine Dihydrochloride 5 milligram tablets work to reduce your symptoms and provide relief all day and night. Compare to xyzal - levocetirizine dihydrochloride 5 mg is the same active ingredient in Xyzal Allergy 24-Hour at the same strength. Same strength as the active ingredient in xyzal: Generic Xyzal - Compare to the active ingredients in Xyzal Allergy 24 Hour Relief.

No one wants to run to the pharmacy when allergies strike, having Levocetirizine in your cabinet is the perfect solution for anyone needing immediate allergy relief. Great addition to your medicine cabinet: be prepared for allergy season by having Levocetirizine in your medicine cabinet.
BrandCurist #ad
ManufacturerCurist #ad
Part NumberCurist-Xyzal